# SDR CA120320001

- Difficulty date: March 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 43,241 hours
- Engine: Allsn 501D22A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Bs 245
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN C-CHECK, WHILE PERFORMING OUTGOING PRESSURIZATION/DECAY RATE CHECK THE ACFT PRODUCTION JOINT AT FUSELAGE STATION 245, LEFT HAND, BETWEEN WL 190 AND WL 220 WAS FOUND TO HAVE AN ABOVE NORMAL LEAKAGE RATE.  IT WAS ALSO NOTICED THAT THE EXTERIOR SEALANT WAS CRACKED AND DURING PRESSURIZATION TO FULL DIFFERENTIAL OF 14" HG, THE JOINT APPEARED TO OPEN UP SLIGHTLY.  THIS PROMPTED MAINTENANCE TO CARRY OUT AN UNSCHEDULED INSPECTION ST-4, RE-TORQUE OF BOLTS IN THE RING SEGMENT.  IT WAS FOUND THAT THERE WERE BOTH PRIMARY AND SECONDARY BOLTS LOOSE ENOUGH TO SPIN IN THE SUSPECT AREA. THESE BOLTS WERE REMOVED 1 AT A TIME AND THE HOLES WERE INSPECTED USING BHEC.  2 BOLT HOLES GAVE CRACK INDICATION.  THE ACFT WAS SHORED AND PLACED INTO ZERO LOAD CONDITION.  UPON REMOVAL OF FURTHER BOLTS THE RELEASE OF TENSION ON THE FS245 RING SEGMENT ALLOWED FURTHER CRACKS TO APPEAR.  REPAIRS WERE CARRIED OUT IAW ENGINEERING REPAIR ORDER NR: 10703, PARTS 6 THROUGH 12 AND REPAIR DWG R12-005-02, REV IR.
